Social Anxiety Support Forum banner

1 - 5 of 5 Posts

·
Registered
Joined
·
1,800 Posts
Discussion Starter · #1 ·
3 and a half months in and the past month it's making me increasingly tired. Especially in the mornings (I can sleep through an hour of alarms completely unaware - great for keeping a job!)

I don't want to change meds as it helps my anxiety A LOT. Is it worth seeing my GP about this? ie do you think there's a chance he would prescribe a stimulant?
 

·
You can do this!
Joined
·
4,464 Posts
What's your dose?
 

·
Registered
Joined
·
1,800 Posts
Discussion Starter · #4 ·
I taken Wellbutrin alone in the past; it caused crazy mood swings. Oddly enough it's only prescribed in Australia an a quitt-smoking aid, in low doses and under a different name.

Yeah Redbull... I've been drinking half a dozen coffees and a few cans of energy drinks a day. Helps a bit but no doubt I'll develop a tolerance soon (as I always do during caffeine-loving phases).

As for the dose; I'm on 50mg daily. The lowest possible.
 

·
Fluctuating
Joined
·
1,353 Posts
You could try upping your dose to 100mg. I think it may be similar to Effexor with the higher you go, the more activating it can be.
 
1 - 5 of 5 Posts
Top